MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3616C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system, and heli-fx endo-anchors were implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported approximately 7 years post the index procedure follow up ct angiogram identified a type ia endoleak.A reliant balloon was used to balloon, however, the endoleak persisted.Per the physician, the cause of the endoleak is anatomy related likely due to neck dilation.No additional clinical sequelae were reported, and the patient will be monitored.
 
Additional Manufacturer Narrative
Film evaluation summary the reported type ia endoleak could not be confirmed on the film provided but also could not be ruled out.Lack of additional returned angiography images or videos showing the endoleak, which may have included possible endoleak interrogation, did not permit a more comprehensive analysis of the endoleak source/cause.Post-implant ct¿s for assessment of the endoleak were also not provided.It is likely that disease progression over the 7 years of implantation, with the reported neck dilatation, may have been a factor in the reported endoleak.It is unknown if the lack of expansion of the suprarenal stents, leading to decreased stent graft lumen proximally, occurred in conjunction with the disease progression and may have contributed to the occurrence of a proximal endoleak.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key10926587
Report Number9612164-2020-04683
Device Sequence Number4330036
Product Code MIH
UDI-Device Identifier00613994991041
UDI-Public00613994991041
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2015
Device Model NumberETBF3616C166E
Device Catalogue NumberETBF3616C166E
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/18/2020
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR